# SDR UIEA200700011

- Difficulty date: January 22, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 95,099 hours, 19,082 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, UPPER SURFACE, TRAILING EDGE PANEL, AFT OF REAR SPAR, WBL 445 IS CRACKED AROUND FASTENER HOLE.  ACCOMPLISHED PERMANENT REPAIR AS PER B747-200 SRM 51-40-09 FIG 2, SHEETS 1 THRU 5.  REPAIR AREA IS 4.0 INCH BY 4.0 INCH ALSO, REFERENCE ATLAS AIR EO NR 4757A339.
